# SDR FDEA202203180745

- Difficulty date: March 18, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 37,367 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  651     33-50  5547     18MAR22  LRD  FACT  U  LAVATORY AUXILIARY MIRROW EMERGENCY LIGHT OUT.   FACT 18MAR22 14:45   LRD U  RELAMPED LAV AUX MIRROW EMERGENCY, IAW AMM  33-51-21-04, OPS CKS NORMAL AT THIS TIME.
